# SDR SIMA20140923008

- Difficulty date: September 23, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 24,180 hours, 20,230 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP CONNECTOR NR 5 BROKEN INSIDE CABIN.  REPAIRED FLOOR PROXIMITY LIGHT STRIP CONNECTOR NR 5 IAW SWPM 20-21-00 STEP 5.  SEE NRTC E409709 FOR OPERATIONS CHECK.
